See Alike in...

Alike App

Browser

E_belli

495d

Hey alikes, I am wondering if anyone has had experience with tapering off of Risperdal. I’ve been on it for almost 8 years and am finally slowly coming off of it (yay!) Any side effects or symptoms or anything or the nitty gritty of it? Any info or personal experience would be helpful! Google only does so much. Thanks!

Top reply
    • Euge

      323d

      @E_belli its scars on your lungs

    • Euge

      323d

      What is life expectancy of ILD

      • E_belli

        323d

        @Euge what is ILD?

        • Euge

          323d

          @E_belli its scars on your lungs

    • rustyshackleford

      380d

      I just kinda stopped taking it. Cold turkey. Wasn't even aware that it was one that people do taper off of. I didn't notice any side effects, but I also started a new med at the same time so that may have made a difference

      • E_belli

        380d

        @rustyshackleford I'm glad you didn't have any side effects! Some ppl may not need to taper like you. I was just on a higher dose for many years and was extra sensitive and symptomatic with even a small dose change. But alas, no issues! Is your new med better?

        • rustyshackleford

          378d

          @E_belli I was on a really low does, so that probably has to do with it. I had to taper off Cymbalta though, and that was rough. I take guanfacine (spelling?) now instead of Risperdal, and I like it alright. I feel like I could use a bigger dose for sure, but I do like it

    • kaylashatkin

      424d

      I had just started it a couple days ago,.. i feel like i just want to sleep all day,.. but other than that that’s the only other side effect,. I do feel a bit calmer and less anxious or uptight but have to see how i hold up on it

      • E_belli

        380d

        @kaylashatkin how is it going for you now? Better I hope! I'm off Risperdal now for a couple of months. I had migraines for a few days each time I decreased the dose. But otherwise I'm good! I am having some increased insomnia but I'm pretty sure it is unrelated.

        • kaylashatkin

          380d

          @E_belli I’m also off of it, wasn’t a fan of it and still waiting for my psychiatrist to get back to me 🤦‍♀️

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion